I have been on the depo shot since Oct., so about now im on about month five. the first shot, i had very minimal spotting, but after this shot, i have been bleeding for, well this will be the third week. it started out light, but it was constant like a period, but as of today, i have really heavy bleeding. The four days, i have had bloating, and everytime I ate, i was full after about five bites, and naseaus. I called the dr. and they said the bleeding was normal (when i called at 2 weeks into it). Is it normal to have my period for almost a month? (FYI I administered the shot myself in my leg, could i have messed up?)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.